... i can do
Sorry to hear about the rashes under patches. This is actually quite common. I have to wear Fentanyl patches for fractured vertebrae, and some spinal stenosis. When I first started wearing them a bad rash (which I thought was a chemical burn) would appear under the patch, and itch something horribly. My doctor prescribed some hydrocortisone cream to use after the patch is removed. There is really not much you can do to stop the itching while the patch is on because the directions state not to apply any creams or ointments before applying the patch. Try over the counter hydrocortisone cream and if that does not work I recommend calling your doctor. If your allergic to the adhesive on the patch which is common your Doctor might switch your medications around.
I also use the 75mcg/hr and get a raised, inflamed, angry looking rash. If I forget to change the patch after 48 hrs (which is how it's perscribed) it will turn into an actual chemical burn with a rough cut/scab around the area. I've spoken with and shown my Dr. this, they changed the brand. From Mylan to Watson, and I no longer have this problem. It's a reaction to the specific adhesive used- that's what my doc said, at least. Try changing brands- but DEFINITELY discuss it with your Dr!!!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Was just restarted on Fentanyl patches and one fell off & wont re-stick! Help, what do I tell the Dr
Posted 19 Oct 2009 • 9 answers
I am worried about asking my Dr to lower my fentanyl and give me something stronger for break throu?
Posted 29 Jul 2010 • 1 answer
Posted 23 Jan 2012 • 5 answers
Posted 19 Aug 2013 • 5 answers
Hi guys! Question. I have been on fentanyl duragesic patches for about 8 years. Was on 125 mcgs and?
Posted 25 Oct 2015 • 2 answers